Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Minimally almost periodic group topologies on countably infinite Abelian groups


Author: S. S. Gabriyelyan
Journal: Proc. Amer. Math. Soc. 143 (2015), 1823-1829
MSC (2010): Primary 22A10, 43A40; Secondary 54H11
DOI: https://doi.org/10.1090/S0002-9939-2014-12383-5
Published electronically: November 12, 2014
MathSciNet review: 3314093
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain a positive answer to a question by Comfort: Every countable Abelian group $ G$ of infinite exponent admits a complete Hausdorff minimally almost periodic group topology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 22A10, 43A40, 54H11

Retrieve articles in all journals with MSC (2010): 22A10, 43A40, 54H11


Additional Information

S. S. Gabriyelyan
Affiliation: Department of Mathematics, Ben-Gurion University of the Negev, Beer-Sheva P.O. 653, Israel
Email: saak@math.bgu.ac.il

DOI: https://doi.org/10.1090/S0002-9939-2014-12383-5
Keywords: Countable Abelian group, von Neumann radical, minimally almost periodic, $T$-sequence, dual group
Received by editor(s): April 30, 2013
Received by editor(s) in revised form: July 8, 2013, and September 22, 2013
Published electronically: November 12, 2014
Communicated by: Ken Ono
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.